Cet article concerne principalement la structure à l'infini pour gradient solitons rétrécis de Ricci. Il est montré que pour un tel soliton avec courbure bornée, si le cylindre rond
This paper concerns the structure at infinity for complete gradient shrinking Ricci solitons. It is shown that for such a soliton with bounded curvature, if the round cylinder
Keywords: Ricci solitons, Ricci flow, asymptotic structure.
Mot clés : Solitons de Ricci, flot de Ricci, structure asymptotique.
@article{ASENS_2019__52_4_891_0, author = {Munteanu, Ovidiu and Wang, Jiaping}, title = {Structure at infinity for shrinking {Ricci} solitons}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {891--925}, publisher = {Soci\'et\'e Math\'ematique de France. Tous droits r\'eserv\'es}, volume = {Ser. 4, 52}, number = {4}, year = {2019}, doi = {10.24033/asens.2400}, mrnumber = {4038455}, zbl = {1436.53028}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2400/} }
TY - JOUR AU - Munteanu, Ovidiu AU - Wang, Jiaping TI - Structure at infinity for shrinking Ricci solitons JO - Annales scientifiques de l'École Normale Supérieure PY - 2019 SP - 891 EP - 925 VL - 52 IS - 4 PB - Société Mathématique de France. Tous droits réservés UR - https://www.numdam.org/articles/10.24033/asens.2400/ DO - 10.24033/asens.2400 LA - en ID - ASENS_2019__52_4_891_0 ER -
%0 Journal Article %A Munteanu, Ovidiu %A Wang, Jiaping %T Structure at infinity for shrinking Ricci solitons %J Annales scientifiques de l'École Normale Supérieure %D 2019 %P 891-925 %V 52 %N 4 %I Société Mathématique de France. Tous droits réservés %U https://www.numdam.org/articles/10.24033/asens.2400/ %R 10.24033/asens.2400 %G en %F ASENS_2019__52_4_891_0
Munteanu, Ovidiu; Wang, Jiaping. Structure at infinity for shrinking Ricci solitons. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 52 (2019) no. 4, pp. 891-925. doi : 10.24033/asens.2400. https://www.numdam.org/articles/10.24033/asens.2400/
Geometry of Ricci solitons, Chinese Ann. Math. Ser. B, Volume 27 (2006), pp. 121-142 (ISSN: 0252-9599) | DOI | MR | Zbl
Recent advances in geometric analysis, Adv. Lect. Math. (ALM), 11, Int. Press, 2010, pp. 1-38 | MR | Zbl
Complete gradient shrinking Ricci solitons with pinched curvature, Math. Ann., Volume 355 (2013), pp. 629-635 (ISSN: 0025-5831) | DOI | MR | Zbl
Integral pinched shrinking Ricci solitons, Adv. Math., Volume 303 (2016), pp. 279-294 (ISSN: 0001-8708) | DOI | MR | Zbl
On locally conformally flat gradient steady Ricci solitons, Trans. Amer. Math. Soc., Volume 364 (2012), pp. 2377-2391 (ISSN: 0002-9947) | DOI | MR | Zbl
On Bach-flat gradient shrinking Ricci solitons, Duke Math. J., Volume 162 (2013), pp. 1149-1169 (ISSN: 0012-7094) | DOI | MR | Zbl
Surveys in differential geometry. Vol. XII. Geometric flows, Surv. Differ. Geom., 12, Int. Press, 2008, pp. 47-112 | DOI | MR | Zbl
Uniqueness of asymptotically cylindrical gradient shrinking Ricci solitons (preprint arXiv:1311.7499 )
Strong uniqueness of the Ricci flow, J. Differential Geom., Volume 82 (2009), pp. 363-382 http://projecteuclid.org/euclid.jdg/1246888488 (ISSN: 0022-040X) | MR | Zbl
, Graduate Studies in Math., 77, Amer. Math. Soc.; Science Press, 2006, 608 pages (ISBN: 978-0-8218-4231-7; 0-8218-4231-5) | DOI | MR | Zbl
Lower bounds for the scalar curvatures of noncompact gradient Ricci solitons, C. R. Math. Acad. Sci. Paris, Volume 349 (2011), pp. 1265-1267 (ISSN: 1631-073X) | DOI | MR | Zbl
On locally conformally flat gradient shrinking Ricci solitons, Commun. Contemp. Math., Volume 13 (2011), pp. 269-282 (ISSN: 0219-1997) | DOI | MR | Zbl
On complete gradient shrinking Ricci solitons, J. Differential Geom., Volume 85 (2010), pp. 175-185 http://projecteuclid.org/euclid.jdg/1287580963 (ISSN: 0022-040X) | MR | Zbl
The conjugate heat equation and ancient solutions of the Ricci flow, Adv. Math., Volume 228 (2011), pp. 2891-2919 (ISSN: 0001-8708) | DOI | MR | Zbl
On type-I singularities in Ricci flow, Comm. Anal. Geom., Volume 19 (2011), pp. 905-922 (ISSN: 1019-8385) | DOI | MR | Zbl
Rotationally symmetric shrinking and expanding gradient Kähler-Ricci solitons, J. Differential Geom., Volume 65 (2003), pp. 169-209 http://projecteuclid.org/euclid.jdg/1090511686 (ISSN: 0022-040X) | MR | Zbl
Four-manifolds with positive curvature operator, J. Differential Geom., Volume 24 (1986), pp. 153-179 http://projecteuclid.org/euclid.jdg/1214440433 (ISSN: 0022-040X) | MR | Zbl
Surveys in differential geometry, Vol. II (Cambridge, MA, 1993), Int. Press, MA, 1995, pp. 7-136 | MR | Zbl
A compactness theorem for complete Ricci shrinkers, Geom. Funct. Anal., Volume 21 (2011), pp. 1091-1116 (ISSN: 1016-443X) | DOI | MR | Zbl
Ricci deformation of the metric on a Riemannian manifold, J. Differential Geom., Volume 21 (1985), pp. 47-62 http://projecteuclid.org/euclid.jdg/1214439463 (ISSN: 0022-040X) | MR | Zbl
Ricci solitons on compact three-manifolds, Differential Geom. Appl., Volume 3 (1993), pp. 301-307 (ISSN: 0926-2245) | DOI | MR | Zbl
A local version of Bando's theorem on the real-analyticity of solutions to the Ricci flow, Bull. Lond. Math. Soc., Volume 45 (2013), pp. 153-158 (ISSN: 0024-6093) | DOI | MR | Zbl
Rigidity of asymptotically conical shrinking gradient Ricci solitons, J. Differential Geom., Volume 100 (2015), pp. 55-108 http://projecteuclid.org/euclid.jdg/1427202764 (ISSN: 0022-040X) | MR | Zbl
Four-dimensional gradient shrinking solitons with positive isotropic curvature, Int. Math. Res. Not., Volume 2018 (2018), pp. 949-959 (ISSN: 1073-7928) | DOI | MR | Zbl
Geometry of shrinking Ricci solitons, Compos. Math., Volume 151 (2015), pp. 2273-2300 (ISSN: 0010-437X) | DOI | MR | Zbl
Positively curved shrinking Ricci solitons are compact, J. Differential Geom., Volume 106 (2017), pp. 499-505 (ISSN: 0022-040X) | DOI | MR | Zbl
Noncompact shrinking four solitons with nonnegative curvature, J. reine angew. Math., Volume 645 (2010), pp. 125-153 (ISSN: 0075-4102) | DOI | MR | Zbl
On a classification of gradient shrinking solitons, Math. Res. Lett., Volume 15 (2008), pp. 941-955 (ISSN: 1073-2780) | DOI | MR | Zbl
Ricci flow with surgery on three-manifolds (preprint arXiv:math/0303109 ) | Zbl
The entropy formula for the Ricci flow and its geometric applications (preprint arXiv:math/0211159 ) | Zbl
On the classification of gradient Ricci solitons, Geom. Topol., Volume 14 (2010), pp. 2277-2300 (ISSN: 1465-3060) | DOI | MR | Zbl
Limiting behavior of Ricci flows, ProQuest LLC, Ann Arbor, MI (2004) http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqdiss&rft_dat=xri:pqdiss:0806263 | MR
Deforming the metric on complete Riemannian manifolds, J. Differential Geom., Volume 30 (1989), pp. 223-301 http://projecteuclid.org/euclid.jdg/1214443292 (ISSN: 0022-040X) | MR | Zbl
- On isometry groups of gradient Ricci solitons, Forum Mathematicum (2025) | DOI:10.1515/forum-2024-0325
- On κ-solutions andcanonical neighborhoods in 4d Ricci flow, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 0 (2024) no. 0 | DOI:10.1515/crelle-2024-0022
- Lower bounds for the scalar curvatures of Ricci flow singularity models, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 0 (2022) no. 0 | DOI:10.1515/crelle-2022-0086
- Positive solutions to Schrödinger equations and geometric applications, Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2021 (2021) no. 774, p. 185 | DOI:10.1515/crelle-2020-0046
- ε-Regularity and Structure of Four-dimensional Shrinking Ricci Solitons, International Mathematics Research Notices, Volume 2020 (2020) no. 5, p. 1511 | DOI:10.1093/imrn/rny069
- Classification results for expanding and shrinking gradient Kähler-Ricci solitons, arXiv (2019) | DOI:10.48550/arxiv.1904.00147 | arXiv:1904.00147
- Kählerity of shrinking gradient Ricci solitons asymptotic to Kähler cones, arXiv (2017) | DOI:10.48550/arxiv.1701.08486 | arXiv:1701.08486
- The Rigidity of Ricci shrinkers of dimension four, arXiv (2017) | DOI:10.48550/arxiv.1701.01989 | arXiv:1701.01989
-
-Regularity and Structure of 4-dimensional Shrinking Ricci Solitons, arXiv (2017) | DOI:10.48550/arxiv.1705.08886 | arXiv:1705.08886 - A compactness theorem for four-dimensional shrinking gradient Ricci solitons, arXiv (2017) | DOI:10.48550/arxiv.1706.03163 | arXiv:1706.03163
- Three-dimensional noncompact
-solutions that are Type I forward and backward, arXiv (2016) | DOI:10.48550/arxiv.1606.02698 | arXiv:1606.02698
Cité par 11 documents. Sources : Crossref, NASA ADS